# SDR SIMA200123416

- Difficulty date: August 14, 2001
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, CORROSION WAS FOUND ON FLOORBEAMS 36, 38 AND 39.  THE FLOORBEAMS WERE REMOVED AND REPLACED IAW ATR72 SRM 51-25-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
